I am still trying to focus on getting healthy, eating better, and doing some exercise. Unfortunately due to perhaps sheer laziness, having previous low energy due to probably the endometriosis, and moderate persistent asthma, I'm not very good at exercising. However before I was married in June 2007, Leslie Sansone's books and dvds were recommended to me. I bought both her books and her "Walk At Home" DVDs. I am now doing her two mile walk DVD every other day. I am finding that after work I'm looking forward to doing the 30 minute DVD and it's getting easier to do. I'm also discovering that I'm losing weight faster by doing this DVD.
Last July 31st 2008 before my first visit with my new Napro doctor, I weighed about 176 pounds. Now I weigh about 149 pounds. My goal is to reach at least 145 by the time of my next visit to my Napro doctor on June 19th.
By the way, I spoke by phone to my Napro doctor and told him how my menses never arrived during the first month after my surgery (April 1st). He asked me if I had any fertile signs and I told him "No, my chart is now full of green stamps." He told me that he thinks the absence of my menses is due to the stress of my surgery. He advised me to take my lovely progesterone suppositories for ten days and my menses should show up a few days after I stop taking them. But if it doesn't show up, then I might have to go in for some blood tests.
Could you please pray for me that my cycle returns to normal? I would really appreciate it so much! Thanks! Hubby and I are still hoping and praying that we will be blessed with a child so we really need my cycle to return to normal soon! I am trying hard not to stress out and worry about this, but it's not easy especially when my forty third birthday is just around the corner (August 2nd)..
Also, do any of you ladies have asthma and take progesterone especially the suppositories? Do you find that your asthma worsens while on the progesterone? Or is it just me?
Another question - have any of you ladies been prescribed progesterone for awhile, were taken off them for awhile, and had blood tests done which showed that your progesterone levels improved? Just wondering.
I feel better generally while taking the progesterone, BUT it seems to make my asthma worsen while taking it. When I stop taking it there is a big improvement in my breathing about 24 hours after I stop taking it. I'm wondering, is it the progesterone that is making my asthma worsen? Is there anything I can take naturally through food or supplements which would improve my progesterone levels? Any help on this would be appreciated! Thanks!
Praying for you all in my daily rosary and for all your intentions.
May God Bless you!
***Kristin, & Patrice-LAST CHANCE***
2 years ago